# SDR SWAA120296

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 61,004 hours, 57,582 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND BULKHEAD FITTING CRACKED AT BS 727, RBL 45.5.  REMOVED AND REPLACED FITTING IAW SRM AND DWG.
